# SDR DXTA2025121706135

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 6,645 hours, 4,435 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99146433
- Part serial: 2481
- Condition: Defective
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

ON VISUAL APPROACH TO ASE WE RECEIVED A CAS MESSAGE OF: HYD VOLUME LOW. PERFORMED THE QRH CHECKLIST, COORDINATED WITH FODM/DISPATCH/ATC A DIVERT TO EGE WITH AN EMERGENCY DECLARED. LANDED UNEVENTFULLY AT EGE. ON POSTFLIGHT DISCOVERED LARGE AMOUNT OF HYD FLUID DRIPPING TO GROUND UNDER THE RT ENG.  RE-SET HYD UNLOAD VALVES. INSPECTED RT ENGINE, SERVICED HYD RESERVOIR. GROUND RAN & VEIFIED HYD FLUID LEAK AT FWD HYD PAD GEARBOX DRAIN. REMOVED HYD PUMP. REMOVED RT HYD EDP & INSTALLED OVERHAULED EDP.  REMOVED RT ENG GEARBOX HYD GEAR SHAFT OIL SEAL ASSY & INSTALLED NEW SEAL ASSY IAW EMM 72-60-01. PER NJA MCC RECOMMENDATIONS: INSPECTED HYD RETURN FILTER & INSTALLED A NEW FILTER. INSPECTED HYD RETURN FILTER & INSTALLED NEW  FIITER. INSPECTED LT & RT T/R CONTROL MANIFOLD HYD PRESSURE FILTER & INSTALLED NEW FILTER.  INSPECTED LT & RT T/R CONTROL MANIFOLD CASE HYD FILTER & INSTALLED NEW FILTER.  NOTE FOUND MINOR TRACE OF METAL PARTICLES IN RT T/R CONTROL MANIFOLD. SERVICED EMERGENCY GEAR ACCUMULATOR RESET CONTROL ARM ON EMER GEAR EXTENSION PNEUMATIC BOTTLE & SECURED WITH COPPER BREAK AWAY WIRE, RESET MLG CONTROL MANIFOLD OVERRIDE VALVE. ACCOMPLISHED 15 MLG CYCLES ON JACKS. ACCOMPLISHED POST MX ENGINE GROUND OPS & LEAK CHKS,  SATISFACTORY.   WORK PERFORMED IAW AMM 29-10 00, 12-10-45,12-10-30, 32-00-00.
